Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Beyond Borcherds Lie algebras and inside
Autore:
Berman, S; Jurisich, E; Tan, SB;
Indirizzi:
Univ Saskatchewan, Dept Math & Stat, Saskatoon, SK S7N 5E6, Canada Univ Saskatchewan Saskatoon SK Canada S7N 5E6 skatoon, SK S7N 5E6, Canada Univ Calif Santa Cruz, Dept Math, Santa Cruz, CA 95064 USA Univ Calif Santa Cruz Santa Cruz CA USA 95064 h, Santa Cruz, CA 95064 USA Xiamen Univ, Dept Math, Xiamen 361005, Fujian, Peoples R China Xiamen Univ Xiamen Fujian Peoples R China 361005 Fujian, Peoples R China
Titolo Testata:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
fascicolo: 3, volume: 353, anno: 2000,
pagine: 1183 - 1219
SICI:
0002-9947(2000)353:3<1183:BBLAAI>2.0.ZU;2-Z
Fonte:
ISI
Lingua:
ENG
Soggetto:
KAC-MOODY ALGEBRAS; INTERSECTION MATRIX ALGEBRAS; FINITE ROOT SYSTEMS; MONSTER;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
17
Recensione:
Indirizzi per estratti:
Indirizzo: Berman, S Univ Saskatchewan, Dept Math & Stat, Saskatoon, SK S7N 5E6, Canada Univ Saskatchewan Saskatoon SK Canada S7N 5E6 K S7N 5E6, Canada
Citazione:
S. Berman et al., "Beyond Borcherds Lie algebras and inside", T AM MATH S, 353(3), 2000, pp. 1183-1219

Abstract

We give a definition for a new class of Lie algebras by generators and relations which simultaneously generalize the Borcherds Lie algebras and the Slodowy G.I.M. Lie algebras. After proving these algebras are always subalgebras of Borcherds Lie algebras, as well as some other basic properties, we give a vertex operator representation for a factor of them. We need to develop a highly non-trivial generalization of the square length two cut off theorem of Goddard and Olive to do this.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 09/07/20 alle ore 19:52:22